# SDR UALA2011103105866

- Difficulty date: October 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,191 hours, 9,817 cycles
- Engine: Pwa PW4052
- Engine time: 79,923 hours, 10,675 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW566R
- Part serial: 717696
- Condition: Vibration
- Location: Nr 2
- Part time: 79,923 hours, 10,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENG VIBRATION, RTFL.  VIBRATION INDICATION HIGHER ON NR 2 ENGINE THAN NORMAL ABOVE FL240 PER CREW.  ACP ENG RUN TEST NR 8 VIBRATION SURVEY ON RT ENG.  ACP'D VIBRATION SURVEY ENGINE RUN, VIBRATION INDICATIONS WITHIN LIMITS AND GUIDELINES.  ACCOMPLISHED BORESCOPE- MM 72-00-00, NO BLADES MISSING, NO CRACKS OR DENTS, HPC AND HPT.  NR 2 ENG, REF TOD 72-31-02 PG401 REMOVED INLET CAP, CONE, AND FAN BLADE LOCK.  REINSTALLED INLET CAP, CONE AND FAN BLADE LOCK.  AFTER LUBING FAN BLADE AND MID SPAN.  REF ALL WORK ACCOMPLISHED PER FIM 71-05-00 P.127 AS DOCUMENTED IN AMIS, ENGINE OK TO RETURN TO SERVICE.
